# SDR 4356

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft serial: 17274489
- Aircraft time: 12,842 hours
- Engine: Lyc O320D2J
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: EBB131A
- Part serial: E050011
- Condition: Destroyed
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE START, STARTER BENDIX DID NOT DISENGAGE.  ALL BENDIX DRIVE ENGAGEMENT TEETH SHEARED AND DAMAGED ENGINE STARTER RING GEAR.  TIME SINCE OVERHAUL BY KELLY AEROSPACE 195.0
